MathSciNet Relay Station
MathSciNet bibliographic data
MR2719892 35Q35 (35A01 35A02 35B30 74B05 74F10 74H20 76N10)
Boulakia, M.; Guerrero, S. Regular solutions of a problem coupling a compressible fluid and an elastic structure. J. Math. Pures Appl. (9) 94 (2010), no. 4, 341–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement